| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 49-52


U. U. Abylkayrov, S. E. Aitzhanov, L. K. Zhapsarbayeva
      Solvability of the inverse problem for a heat convection system with integral condition of overdetermination
      Applied Mathematical Sciences, Vol. 9, 2015, no. 49, 2403-2421
      http://dx.doi.org/10.12988/ams.2015.5295

Jaegwi Go, Je-Hyun Lee
      Temperature distribution profiles during vertical continuous casting process
      Applied Mathematical Sciences, Vol. 9, 2015, no. 49, 2423-2431
      http://dx.doi.org/10.12988/ams.2015.52123

Asmala Ahmad, Shaun Quegan
      The effects of haze on the accuracy of satellite land cover classification
      Applied Mathematical Sciences, Vol. 9, 2015, no. 49, 2433-2443
      http://dx.doi.org/10.12988/ams.2015.52157

Bashar Zogheib, Ali Elsaheli
      Approximations to the t distribution
      Applied Mathematical Sciences, Vol. 9, 2015, no. 49, 2445-2449
      http://dx.doi.org/10.12988/ams.2015.52148

R. Harikumar, P. Sunil Kumar
      Frequency behaviours of electroencephalography signals in epileptic patients from a wavelet thresholding perspective
      Applied Mathematical Sciences, Vol. 9, 2015, no. 50, 2451-2457
      http://dx.doi.org/10.12988/ams.2015.52135

Sergei Soldatenko, Rafael Yusupov
      Shadowing property of coupled nonlinear dynamical system
      Applied Mathematical Sciences, Vol. 9, 2015, no. 50, 2459-2466
      http://dx.doi.org/10.12988/ams.2015.52151

Andrea Colantoni, Lavinia M. P. Delfanti, Filippo Cossio, Benedetto Baciotti, Luca Salvati, Luigi Perini, Richard Lord
      Soil aridity under climate change and implications for agriculture in Italy
      Applied Mathematical Sciences, Vol. 9, 2015, no. 50, 2467-2475
      http://dx.doi.org/10.12988/ams.2015.52112

Elmanani Simamora, Subanar, Sri Haryatmi Kartiko
      Asymptotic property of semiparametric bootstrapping kriging variance in deterministic simulation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 50, 2477-2491
      http://dx.doi.org/10.12988/ams.2015.52104

M. Ahsanullah, M. Shakil, B. M. Golam Kibria, F. George
      Distribution of the product of Bessel distribution of first kind and gamma distribution-properties and characterization
      Applied Mathematical Sciences, Vol. 9, 2015, no. 51, 2493-2513
      http://dx.doi.org/10.12988/ams.2015.5136

Ponco Siwindarto, ING. Wardana, M. Rasjad Indra, M. Aris Widodo
      Sudden cardiac death prediction using Poincare plot of RR interval differences (PORRID)
      Applied Mathematical Sciences, Vol. 9, 2015, no. 51, 2515-2524
      http://dx.doi.org/10.12988/ams.2015.52156

K. Ananthi, J. Ravi Sankar, N. Selvi
      Bipartite universal domination of zero divisor graph
      Applied Mathematical Sciences, Vol. 9, 2015, no. 51, 2525-2530
      http://dx.doi.org/10.12988/ams.2015.5298

Daya K. Nagar, Danilo Bedoya-Valencia, Arjun K. Gupta
      Bivariate generalization of the Gauss hypergeometric distribution
      Applied Mathematical Sciences, Vol. 9, 2015, no. 51, 2531-2551
      http://dx.doi.org/10.12988/ams.2015.52111

C. S. Ryoo
      Numerical investigation of the zeros of q-extension of tangent polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 52, 2553-2558
      http://dx.doi.org/10.12988/ams.2015.52119

Embay Rohaeti, Sri Wardatun, Ani Andriyati
      Stability analysis model of spreading and controlling of tuberculosis (case study: tuberculosis in Bogor region, West Java, Indonesia)
      Applied Mathematical Sciences, Vol. 9, 2015, no. 52, 2559-2566
      http://dx.doi.org/10.12988/ams.2015.52100

Pablo Soto-Quiros
      Application of block matrix theory to obtain the inverse transform of the vector-valued DFT
      Applied Mathematical Sciences, Vol. 9, 2015, no. 52, 2567-2577
      http://dx.doi.org/10.12988/ams.2015.52125

Priyanuch Tunnurak, Nairat Kanyamee, Suabsagun Yooyuanyong
      Finite element magnetic field response of an exponential conductivity ground profile
      Applied Mathematical Sciences, Vol. 9, 2015, no. 52, 2579-2594
      http://dx.doi.org/10.12988/ams.2015.52116

Jerico B. Bacani, Julius Fergy T. Rabago
      On linear recursive sequences with coefficients in arithmetic-geometric progressions
      Applied Mathematical Sciences, Vol. 9, 2015, no. 52, 2595-2607
      http://dx.doi.org/10.12988/ams.2015.5163


Journals | Books | Indexing and abstracting | Author guidelines | Open access